I had my son about a year ago and at 6 months pp I started getting the depo-provera shot bease I got pregnant whIle on the pill and my doctor told me this would be more effective. I've gotten it at the right time every time I've gotten it. Since the first time I got it I haven't had my period. Recently I've been experiencing some of the early signs of pregnancy that I had when I got pregnant with my son (sore boobs, swollen feet, cravings, etc.) but I've also been under a lot of stress so that might be what is causing it. I'm just wondering if it's possible to become pregnant while on the depo-provera shot and not having a period in over 6 months?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 5 Aug 2016 • 2 answers